# SDR UPS00832134

- Difficulty date: March 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C123, FLOORBEAM BRACKET STA 1700,  LBL 30, CORRODED.      REMOVED BRACKET, FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-0. FORMED BRACKET IAW DAC DWG NR 5755032.  LOADED, DRILLED & DEBURRED IAW DC8 SRM  51-1-24.  ALODINED & PRIMED IAW DC8 SRM 51-1-8.  INSTALLED IAW DC8 SRM 51-1-20D.
